MAUDE Adverse Event Report: EDWARDS LIFESCIENCES KONECT RESILIA AORTIC VALVED CONDUIT AVC; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES KONECT RESILIA AORTIC VALVED CONDUIT AVC; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11060A
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Coronary obstruction/occlusion (4871)
Date of Event 09/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was learned through medical records that a patient with a 23mm 11060a aortic valved conduit underwent percutaneous intervention due to coronary obstruction.The patient was taken to the icu in stable condition post procedure.Per medical records, the patient was asymptomatic upon presentation.Tte ((b)(6) 2025) revealed severe bioprosthetic aortic stenosis with ef of 55-60%.Redo sternotomy was performed to explant the previous 23mm manga aortic valve (b)(4).The previous valve was explanted and the area was debrided.The surgeon went to place a 23mm inspiris valve but found that the left main coronary ostium was obstructed by the sewing ring.This prompted the surgeon to remove the 23mm inspiris and replace the aortic root with a 23mm konect valved conduit instead (b)(4).Once off bypass, there was mild to moderate rv dysfunction.Prior to leaving the or, the patient developed ventricular fibrillation on several occasions and was defibrillated each time successfully.The surgeon had a concern about the integrity of the patient's right coronary artery.The patient was taken to the cath lab for cardiac catheterization where the patient's right coronary artery was stented and flow was restored.The patient was taken to the icu in stable condition post procedure.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated sections h6 (investigation findings, investigation conclusions).The complaint is unable to be confirmed as there was no product available for evaluation and no relevant imagery provided.There is no evidence to suggest an edwards/supplier manufacturing defect.Partial or total occlusion or obstruction of the coronary ostia is a recognized complication of an aortic valve replacement.It is typically the result of a technical error during valve implant and not related to a device malfunction.The instructions for use (ifu) have been reviewed and no inadequacies have been identified with regard to warnings, contraindications, and the directions/conditions for the successful use of the device.The reported type of event is included in the ifu.A dhr review was performed, and no related manufacturing nonconformances were identified.In this case, its likely that the patient annulus was altered after the first two valves were explanted before the konect valved conduit.These anatomical constraints combined with an additional surgery for the konect can cause obstruction.The most likely cause is procedural factors including the patient's previous surgeries.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.H11: corrected data: corrected section h6 (type of investigation).

Brand Name
KONECT RESILIA AORTIC VALVED CONDUIT AVC
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
mle fl2 - office m2013
irvine, CA 92614
9492506615
MDR Report Key23316351
Report Number2015691-2025-08552
Device Sequence Number20284242
Product Code LWR
UDI-Device Identifier00690103201383
UDI-Public(01)00690103201383(17)270123
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11060A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexFemale